# SDR AALA20150204013

- Difficulty date: February 4, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- Aircraft time: 111,192 hours, 18,272 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T32214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGING FUSELAGE SKIN AT STATIONS 434 BETWEEN STINGER 37 RT & 38 RT WAS FOUND TO BE CORROSION.  REPAIRED SKIN IAW SRM 53-00-01 & EA 53-038386 DATED 2/15/2015.
